# SDR LR7A2022031603088

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 14,608 hours, 8,837 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 7075T60040
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK UNDER JOB CARD HB5302, FOUND FS880 SIDE BULKHEAD WEB CRACKED THOUGH FASTENER HOLE AT LBL68, WL212. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-17.    NR# 0075. / PSE# 53-50-07, AD 2012-06-09
